Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Mobile, AL

July 10, 2012Santa Rosa County, Florida

NWS Mobile, AL issued this special weather statement at Jul 10, 2012, 3:39 PM CDT for Santa Rosa County, Florida. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2012, 3:39 PM CDT (20:39 UTC)
Expired
Jul 10, 2012, 4:45 PM CDT
In force
66 min
Issued by
NWS Mobile, AL

County Santa Rosa County, FL

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1275 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WWUS84 KMOB 102039
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM CDT TUE JUL 10 2012

FLZ003-004-102145-
INLAND SANTA ROSA FL-SANTA ROSA FL-
339 PM CDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SANTA ROSA COUNTY 
IN THE PANHANDLE OF FLORIDA...

* UNTIL 445 PM CDT

AT 337 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 6 MILES WEST OF ALLENTOWN...MOVING NORTHEAST AT 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3072 8728 3100 8712 3100 8709 3089 8682
      3062 8711
TIME...MOT...LOC 2039Z 215DEG 8KT 3074 8713

$$

38-GODSEY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 10, 2:25 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 10, 2:25 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM CDT TUE JUL 10 2012

.SYNOPSIS...ANIMATED SATELLITE IMAGERY SHOWS THE LOCATION OF THE
UPPER LOW ACROSS NORTHERN LOUISIANA. THE FAVORED AREA FOR ASCENT
RELATIVE TO THIS UPPER LOW WAS ACROSS SOUTHERN MISSISSIPPI AND
SOUTHERN ALABAMA TODAY. OUTFLOW FROM ONGOING CONVECTIVE COMPLEX HAS
BEEN SPARKING OFF ADDITIONAL SHOWERS AND STORMS ACROSS SOUTH CENTRAL
ALABAMA TO THE WEST OF THE INTERSTATE 65 CORRIDOR. CONVECTIVE DEBRIS
CLOUDINESS IS SPREADING BACK SOUTHWARD ACROSS MOBILE BAY AND THIS IS
SUPPRESSING ANY ADDITIONAL DEVELOPMENT IN THE COASTAL AREAS.

&&

.SHORT TERM...[TONIGHT THROUGH THURSDAY]
THE UPPER LEVEL LOW WILL NOT MOVE A LOT...STAYING SITUATED OVER US
THROUGHOUT THE WEEK. THIS WILL BE THE PRIMARY FORCING MECHANISM OF
THE PRECIPITATION THROUGHOUT THE NEXT FEW DAYS. RAIN CHANCES DECREASE
OVERNIGHT WITH THE LOSS OF DAYTIME HEATING TO GENERALLY ABOUT 30
PERCENT. RAIN CHANCES INCREASE RAPIDLY DURING THE DAYTIME HOURS. THE
CONVECTION SHOULD GET STARTED EARLY WITH AT LEAST 60 PERCENT CHANCES
DURING THE DAY ON WEDNESDAY AND THURSDAY. THE TEMPS WILL NOT VARY
GREATLY FROM WHAT WE HAVE SEEN IN THE PREVIOUS DAYS...WITH HIGHS IN
THE LOW 90S AND LOWS IN THE MID 70S.

.LONG TERM...[THURSDAY NIGHT THROUGH MONDAY]...LITTLE CHANGE IN THE
OVERALL PATTERN IS EXPECTED THROUGH THE EXTENDED FORECAST PERIOD. A
SUBTROPICAL RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE
ROCKY MOUNTAINS THROUGH THE REMAINDER OF THE WEEK BEFORE SLOWLY
EXPANDING EASTWARD TOWARD THE CENTRAL PLAINS THIS WEEKEND INTO EARLY
NEXT WEEK. MEANWHILE...A SECONDARY UPPER LEVEL RIDGE OF HIGH PRESSURE
WILL CONTINUE TO STRETCH FROM THE ATLANTIC OCEAN TO THE EASTERN
SEABOARD THROUGH THE WEEKEND. AN UPPER LEVEL TROUGH WILL REMAIN
EMBEDDED ACROSS THE TENNESSEE AND LOWER MISSISSIPPI RIVER VALLEYS
BETWEEN THESE TWO FEATURES THROUGH THE END OF THIS WEEK. ABUNDANT
DEEP LAYER MOISTURE WILL STAY IN PLACE ACROSS THE GULF COAST THROUGH
EARLY NEXT WEEK...AND SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP EACH DAY THROUGH MONDAY. WE WILL KEEP HIGH END
SCATTERED /40-50 PERCENT/ COVERAGE OF SHOWERS AND THUNDERSTORMS IN
THE FORECAST DURING THE DAYTIME PERIOD ACROSS MOST LOCATIONS THROUGH
EARLY NEXT WEEK...WITH LOWER CHANCES /20-30 PERCENT/ EACH NIGHT. A
FEW STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR BRIEFLY SEVERE
EACH AFTERNOON...WITH STRONG TO NEAR SEVERE WIND GUSTS...NUMEROUS
CLOUD TO GROUND LIGHTNING STRIKES...AND VERY HEAVY RAINS ACCOMPANYING
THE STRONGER STORMS THAT DEVELOP. LOCALIZED FLOODING WILL ALSO BE
POSSIBLE ACROSS LOCATIONS THAT RECEIVE SEVERAL ROUNDS OF HEAVY
RAINFALL. LITTLE DIURNAL TEMPERATURE CHANGE IS EXPECTED THROUGH THE
EXTENDED FORECAST PERIOD. HIGHS WILL GENERALLY RANGE FROM THE UPPER
80S TO AROUND 90 ALONG THE COAST...TO THE LOWER TO MID 90S INLAND
EACH DAY...WITH MORNING LOWS MOSTLY RANGING FROM 70 TO 75 DEGREES.

&&

.AVIATION...A BROKEN LINE OF TSTMS WAS WORKING ITS WAY EAST ALONG THE
MS COAST AND SHOULD REACH MOB AND BFM SOME TIME AROUND 1830 TO 19Z.
TEMPO GROUP FOR MVFR IN TSRA WITH 20KT GUSTS WAS INCLUDED AT BOTH
TERMINALS. AT PNS...SCATTERED TSTMS NEAR THE TERMINAL HAVE WANED BUT
WE CANNOT RULE OUT SOME ADDITIONAL REDEVELOPMENT THIS AFTERNOON.
AFTER THAT...TRENDED THE TAFS TO VFR AT ALL TERMINALS IN THE EVENING.
WENT WITH A GRADUAL RAMP UP TO VCTS LATE TONIGHT AND INTO TOMORROW AS
ANOTHER WAVE OF OFFSHORE TSTMS MAY BEGIN TO AFFECT THE TERMINALS.
CONFIDENCE NOT HIGH ENOUGH IN TIMING TO GO LOWER THAN VFR.

&&

.MARINE...HIGH PRESSURE ACROSS THE FLORIDA PENINSULA WILL KEEP LIGHT
SOUTHERLY FLOW PREVAILING OVER THE MARINE AREA THROUGH MUCH OF THE
WEEK. ONLY NOTICEABLE INCREASE IN WINDS AND SEAS WILL BE NEAR THE
COAST WITH THE AFTERNOON SEA BREEZE. THE POTENTIAL FOR WATERSPOUTS
NEAR THE COAST AND IN MOBILE BAY WILL BE ELEVATED THE NEXT COUPLE OF
MORNINGS.

&&

.FIRE WEATHER...LOW LEVEL MOISTURE WILL CONTINUE TO BE ON THE INCREASE
AS SOUTHERLY FLOW CONTINUES TO TRANSPORT GULF MOISTURE INTO THE
REGION. RAIN CHANCES WILL REMAIN ELEVATED EACH AFTERNOON THROUGH THE
REST OF THE WEEK AS A FRONTAL BOUNDARY SLOWLY NEARS THE GULF COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  90  73  90 /  30  60  40  60
PENSACOLA   76  90  74  90 /  40  60  40  60
DESTIN      76  89  77  89 /  30  60  30  60
EVERGREEN   72  91  72  91 /  30  60  30  60
WAYNESBORO  72  90  71  90 /  30  60  40  60
CAMDEN      71  92  71  92 /  40  60  30  60
CRESTVIEW   74  90  74  90 /  30  60  30  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&

LONG TERM...21
AVIATION...LAMERS
REST OF DISCUSSION...GODSEY/GUBA
Hazardous weather outlook, Jul 10, 4:57 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
457 AM CDT TUE JUL 10 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
457 AM CDT TUE JUL 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY. GUSTY
STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS.

NO WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST
THROUGH EARLY NEXT WEEK. GUSTY STRAIGHT WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THE
STRONGER THUNDERSTORMS.

NO WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630-650-655-670-675-111200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
457 AM CDT TUE JUL 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...MOST PREVALENT
DURING THE MORNING AND OVERNIGHT HOURS...WILL BRING THE RISK FOR
STRONG GUSTY WINDS...LOCALLY HIGH SEAS...FREQUENT LIGHTNING...AND
HEAVY DOWNPOURS. A FEW WATERSPOUTS ARE ALSO POSSIBLE.

NO WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MARINE
AREA THROUGH EARLY NEXT WEEK. SOME OF THE STORMS WILL BE CAPABLE OF
PRODUCING STRONG WIND GUSTS...FREQUENT LIGHTNING...AND POTENTIALLY A
FEW WATERSPOUTS.

NO WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

In the hours before

Special weather statement, Jul 10, 10:37 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1037 AM CDT TUE JUL 10 2012

MSZ078-101615-
STONE MS-
1037 AM CDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR STONE COUNTY IN
SOUTHERN MISSISSIPPI...

* UNTIL 1115 AM CDT

AT 1031 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
LUMBERTON TO BAY ST. LOUIS...MOVING NORTHEAST AT 25 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3091 8934 3092 8914 3091 8912 3068 8900
      3068 8924 3065 8925 3065 8934 3091 8935
TIME...MOT...LOC 1536Z 245DEG 22KT 3091 8953 3027 8927

08
Special weather statement, Jul 10, 12:00 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
1200 PM CDT TUE JUL 10 2012

MSZ067-075-076-101745-
WAYNE MS-PERRY MS-GREENE MS-
1200 PM CDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR GREENE...PERRY AND
WAYNE COUNTIES IN SOUTHERN MISSISSIPPI...

* UNTIL 1245 PM CDT

AT 1159 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLAHALA TO ROYCE...MOVING
NORTHEAST AT 40 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. A FEW GUSTS TO
AROUND 35 MPH HAVE ALREADY BEEN MEASURED WITH THESE STORMS.

LAT...LON 3144 8914 3144 8895 3181 8895 3183 8894
      3184 8874 3144 8845 3112 8843 3101 8887
      3135 8915
TIME...MOT...LOC 1700Z 226DEG 33KT 3147 8912 3107 8880

08-LAMERS
Special weather statement, Jul 10, 12:44 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
1244 PM CDT TUE JUL 10 2012

MSZ067-101830-
WAYNE MS-
1244 PM CDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR WAYNE COUNTY IN
SOUTHERN MISSISSIPPI...

* UNTIL 130 PM CDT

AT 1240 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SANDERSVILLE TO 6 MILES
SOUTHWEST OF CHICORA...MOVING NORTHEAST AT 40 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...AND THE STORMS
HAVE A HISTORY OF PRODUCING GUSTY WINDS.

LAT...LON 3182 8895 3183 8894 3184 8877 3186 8863
      3190 8847 3157 8846 3143 8863 3143 8876
      3154 8895
TIME...MOT...LOC 1744Z 212DEG 35KT 3184 8896 3151 8860

08
Special weather statement, Jul 10, 2:12 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
212 PM CDT TUE JUL 10 2012

ALZ055>057-102015-
BUTLER AL-CONECUH AL-MONROE AL-
212 PM CDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BUTLER...CONECUH
AND MONROE COUNTIES IN ALABAMA...

* UNTIL 315 PM CDT

AT 209 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR FAIRNELSON...MOVING NORTH AT 20 MPH.

PEOPLE IN NORTHEASTERN MONROE...NORTHERN CONECUH AND SOUTHWESTERN
BUTLER COUNTIES...INCLUDING THE CITIES OF FAIRNELSON...DEANS...
MIDWAY...MIXONVILLE...AL 47 AND CR 29 ROAD AND BUTLER SPRINGS...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3183 8711 3183 8691 3179 8676 3147 8688
      3153 8720
TIME...MOT...LOC 1911Z 201DEG 17KT 3159 8706

17-GOULD
Special weather statement, Jul 10, 3:08 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
308 PM CDT TUE JUL 10 2012

ALZ060-102100-
COVINGTON AL-
308 PM CDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COVINGTON COUNTY
IN SOUTHWEST ALABAMA...

* UNTIL 400 PM CDT

AT 304 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR FALCO...MOVING NORTHEAST AT 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3099 8656 3099 8668 3101 8670 3121 8670
      3139 8648 3112 8626
TIME...MOT...LOC 2006Z 236DEG 10KT 3106 8666

38-GODSEY
Special weather statement, Jul 10, 3:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM CDT TUE JUL 10 2012

FLZ003-004-102145-
INLAND SANTA ROSA FL-SANTA ROSA FL-
339 PM CDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SANTA ROSA COUNTY
IN THE PANHANDLE OF FLORIDA...

* UNTIL 445 PM CDT

AT 337 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 6 MILES WEST OF ALLENTOWN...MOVING NORTHEAST AT 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3072 8728 3100 8712 3100 8709 3089 8682
      3062 8711
TIME...MOT...LOC 2039Z 215DEG 8KT 3074 8713

38-GODSEY

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:53 AM CDTSpecial Marine WarningMOB52 min
Jul 10, 8:57 AM CDTTornado WarningMOBBaldwin24 min
Jul 10, 9:36 AM CDTSpecial Marine WarningMOB39 min
Jul 10, 2:12 PM CDTSpecial Weather StatementMOBConecuh63 min
Jul 10, 3:08 PM CDTSpecial Weather StatementMOBCovington52 min
Jul 10, 5:38 PM CDTSpecial Marine WarningMOB82 min
Jul 10, 10:37 AM CDTSpecial Weather StatementMOBStone38 min
Jul 10, 12:00 PM CDTSpecial Weather StatementMOBGreene, Perry, Wayne45 min
Jul 10, 12:44 PM CDTSpecial Weather StatementMOBWayne46 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.